Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Closed ideals in group algebras


Author: Walter Rudin
Journal: Bull. Amer. Math. Soc. 66 (1960), 81-83
MathSciNet review: 0114095
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Henry Helson, On the ideal structure of group algebras, Ark. Mat. 2 (1952), 83–86. MR 0049912
  • 2. Jean-Pierre Kahane, Sur un théorème de Paul Malliavin, C. R. Acad. Sci. Paris 248 (1959), 2943–2944 (French). MR 0107130
  • 3. Paul Malliavin, Sur l’impossibilité de la synthèse spectrale dans une algèbre de fonctions presque périodiques, C. R. Acad. Sci. Paris 248 (1959), 1756–1759 (French). MR 0107127
  • 4. Paul Malliavin, Sur l’impossibilité de la synthèse spectrale sur la droite, C. R. Acad. Sci. Paris 248 (1959), 2155–2157 (French). MR 0107128
  • 5. Paul Malliavin, Impossibilité de la synthèse spectrale sur les groupes abéliens non compacts, Séminaire P. Lelong, 1958/59, exp. 17, Faculté des Sciences de Paris, 1959, pp. 8 (French). MR 0107126


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10405-3